# SDR AALA2018052989020

- Difficulty date: May 24, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N717UW
- Make and model: Airbus A319-112
- Aircraft serial: 1069
- Aircraft time: 51,310 hours, 30,122 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31865310
- Part serial: A6000
- Condition: Cracked
- Location: Rt Overwing
- Part time: 59,941 hours, 29,631 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING SLIDE AFT EDGE CRACKED.  REPLACED THE SLIDE IAW J/C 26L20025014.  AIRCRAFT WAS GROUNDED.
